# SDR SWAA2022020363423

- Difficulty date: January 22, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 31,912 hours, 14,352 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH O/B AFT FLAP LOWER SURFACE HAS DELAMINATION SPOT AT LOWER SURFACE INBD CORNER. ; / [01] REMOVED L/H O/B AFT FLAP; [02] INSTALLED NEW L/H O/B AFT FLAP ASSY PER A.M.M. 27-51-22.; [03] C/W RII INSPECTION INSTALLED NEW L/H O/B AFT FLAP ASSY PER A.M.M. 27-51-22.; [04] REMOVED AND REPLACED L/H O/B AFT FLAP ASSY PER A.M.M. 27-51-22.; [05] C/W RII INSPECTION OF REPLACEMENT AND RIG OF L/H O/B AFT FLAP ASSY PER AMM 27-51-22.; [06] REMOVED AND REPLACED L/H O/B AFT FLAP ASSY PER A.M.M. 27-51-22.
